Providing NHS services

Providing NHS services

Cold & Flu Relief All In One Chesty Cough And Cold Tablets 16

Numark Cold & Flu Relief All In One Chesty Cough And Cold Tablets 100mg/250mg/5mg 16

£2.00


All Inclusive Service

Next-Day Delivery

UK-Registered Pharmacy

Discreet Packaging


Product details

Numark Flu All-In-One Chesty Cough & Cold Tablets helps treat all the symptoms associated with cold and flu.

These tablets are for the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.

Helps treat cold and flu symptoms such as:

Headaches
Sore throat
Blocked nose
Chesty cough
Each pack contains 16 tablets.

Dosage:

Swallow whole with water. Do not chew.

Adults, elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.

Do not give to children under 12 years.

Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Contains:

Each tablet contains the active ingredients: paracetamol 250mg, guaifenesin 100mg and phenylephrine hydrochloride 5mg.

Caution:

Keep out of reach of children.

Always read the product leaflet before use.

Information Reviewed by Andrew Walton MPharm our Superintendent Pharmacist on: 4/11/20

Providing NHS services

How to Find Us

Visit us at:
158 Oxford Road
Cowley, Oxford, OX4 2LA
Contact us at:
info@ahmeysclinic.com
01865 689 149

Join over 1000's of patients who choose Ahmey's